MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305916
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle sftygld 25x1 rb needle pulled out of the hub.The following information was provided by the initial reporter: material # 305916, batch # 2287687.Verbatim: rcc received a complaint via email.Incident details: nurse prepared covid immunization to administer to client, but when vaccine was given, the needle broke off from the syringe hub, with needle still sticking in client's arm, and vaccine leaked out from broken needle/hub.Impact of incident: who was affected? patient.Device information: device name/description: needle hypodermic safety 25ga x 1 in.Manufacturer: becton dickinson canada inc.Manufacturer code/model: 305916.Serial or lot number: (b)(6).Device expiry date: 2027-09-30.Supplier: (b)(4).Supplier catalogue number: 308-305916.Was the device retained? no.No serious harm was reported.Unfortunately, the device is not available for investigation.Customer response on 04-dec-2025.Yes, the metal needle was completely detached from the plastic hub.Just the metal needle remained in the client's arm.The plastic hub remained connected to the syringe hub.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23811352
Report Number1213809-2025-00778
Device Sequence Number9359767
Product Code FMI
UDI-Device Identifier00382903059164
UDI-Public(01)00382903059164(11)221014(17)270930(10)2287687
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305916
Device Lot Number2287687
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown